# SDR ASOA2014111311642

- Difficulty date: October 19, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,649 hours, 11,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE CORRODED.  REMOVED CAP ANGLE IAW 51-41-02-001-001-A01.  LOCATED & DRILLED NEW PART IAW SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01, & 51-45-00-001-001-A01.  INSTALLED MID CAP ANGLE IAW SRM TASK 51-41-02-001-001-A01.
